Zur Symmetrisierung gewisser rationaler Eigenwertaufgaben

Linden, Hansjörg: Zur Symmetrisierung gewisser rationaler Eigenwertaufgaben. Acta scientiarum mathematicarum, (49). pp. 357-364. (1985)

[img] Cikk, tanulmány, mű
math_049_357-364.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1985
Volume: 49
Page Range: pp. 357-364
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 364. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/15076

Actions (login required)

View Item View Item